# SDR SCNA95132

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8001070000
- Condition: Smoking
- Location: Aft Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB FROM LAS, AFT OVEN STARTED SMOKING.  FLIGHT ATTENDANT TURNED OFF OVEN AND SMOKE STOPPED.  DURING INSPECTION OF OVEN, FOUND NO EVIDENCE OF FIRE.  FOUND CLEANING SOLVENT ON OUTBOARD OVEN HEATING COILS.  CLEANED COILS AND TESTED OVENS PER MM 25-20-00, OVENS TESTED GOOD.
